# SDR 2002F00139

- Difficulty date: March 5, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N521RC
- Make and model: Bell 206L-3
- Aircraft time: 64 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 000030279
- Condition: Cracked
- Location: Exterior
- Part time: 64 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLASS COVER CONTINUES TO CRACK.
